# SDR IXXA20250513001

- Difficulty date: May 2, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 94,425 hours, 15,750 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T251213
- Condition: Cracked
- Location: Zone 500
- Part time: 94,425 hours, 15,750 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LEADING-EDGE FORMER IS CRACKED AT APPROX OSS 563. HAECO SERVICE ORDER 320013, NR 38499
